# SDR USAA061224

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 16,975 hours, 16,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53111461100200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT -Y254 AND CROSSBEAM C-20 CORROSION.  CUT OUT DAMAGE, INSTALLED FILLER & DOUBLER PER SRM 53-00-14; FIG 204, DEFECT SIZE: 1 X 1 INCH SPOT.
